A modified bordered construction for self-dual codes from group rings

Joe Gildea, Abidin Kaya, Alexander Tylyshchak, Bahattin Yildiz

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

We describe a bordered construction for self-dual codes coming from group rings. We apply the constructions coming from the cyclic and dihedral groups over several alphabets to obtain extremal binary self-dual codes of various lengths. In particular we find a new extremal binary self-dual code of length 78.

Original languageEnglish (US)
Pages (from-to)103-119
Number of pages17
JournalJournal of Algebra Combinatorics Discrete Structures and Applications
Volume7
Issue number2
DOIs
StatePublished - May 7 2020
Externally publishedYes

Keywords

  • Bordered constructions
  • Codes over rings
  • Group rings
  • Self-dual codes

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Discrete Mathematics and Combinatorics

Fingerprint

Dive into the research topics of 'A modified bordered construction for self-dual codes from group rings'. Together they form a unique fingerprint.

Cite this